Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 220, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 16, 2016, 6:03 PM EDT for Guilford County, North Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2016, 6:03 PM EDT (22:03 UTC)
- Expired
- Jul 16, 2016, 6:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Guilford County, NC
The radar
The Roanoke radar (KFCX), 114 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.1 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 242 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
899
WUUS52 KRAH 162203
SVRRAH
NCC081-162300-
/O.NEW.KRAH.SV.W.0220.160716T2203Z-160716T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
603 PM EDT SAT JUL 16 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL AND EASTERN GUILFORD COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 700 PM EDT
* AT 602 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
GREENSBORO... MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GREENSBORO...MCLEANSVILLE...GIBSONVILLE...PLEASANT GARDEN...
FOREST OAKS...LAKE TOWNSEND MARINA...
LAKE GUILFORD MACKINTOSH MARINA...LAKE TOWNSEND AND MONTICELLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3624 7953 3596 7954 3592 7992 3606 7991
3625 7969
TIME...MOT...LOC 2202Z 233DEG 20KT 3608 7979
HAIL...<.75IN
WIND...60MPH
$$
PWB1 follow-up statement
992
WWUS52 KRAH 162245
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
645 PM EDT SAT JUL 16 2016
NCC081-162254-
/O.CAN.KRAH.SV.W.0220.000000T0000Z-160716T2300Z/
GUILFORD NC-
645 PM EDT SAT JUL 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GUILFORD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3624 7953 3596 7954 3592 7992 3606 7991
3625 7969
TIME...MOT...LOC 2242Z 233DEG 20KT 3622 7956
$$
KRDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 2:03 PM EDT, 4 hours earlier.
Area forecast discussion, Jul 16, 2:03 PM EDT, 4 hours before
Area Forecast Discussion National Weather Service Raleigh NC 203 PM EDT SAT JUL 16 2016 .SYNOPSIS... A light westerly flow aloft this weekend will give way to northwest flow aloft next week as an upper level ridge strengthens over the Central Plains. && .NEAR TERM /Through Tonight/... As of 145 PM Saturday... Central NC lies on the E/SE periphery of broad cyclonic flow aloft over the OH/TN valley and central Appalachians. Seasonable moisture,diurnal destabilization (albeit limited by cloud cover) and DPVA attendant small amplitude waves tracking E/NE along the southern periphery of the westerlies in TN/NC/VA have already (as of noon) resulted in scattered shower development over the W/SW Piedmont and Sandhills, with thunderstorms thus far been confined to the Carolina coast where less cloud cover (stronger insolation) and richer low-level moisture have already yielded moderate diurnal destabilization (2000-2500 J/kg MLCAPE). With early convective development to the W/SW and broken/overcast cloud cover over much of central NC, diurnal destabilization will be significantly affected, especially in the W/SW Piedmont where 16Z SPC mesoanalysis indicated 500-1000 J/kg of MLCAPE and 50-75 J/kg of CIN, compared to 1500-2000 J/kg of MLCAPE and no CIN along/east of the I-95 corridor. With the above in mind, expect above normal chances for convection across the entire area this afternoon and evening. Deep layer shear is progged to increase to 20-30 kt this afternoon and evening along/west of Hwy 1 in closer vicinity to stronger flow aloft rounding the base of a broad trough over the TN valley into the central Appalachians. However, diurnal destabilization, low-level lapse rates and DCAPE will all be at a minimum west of Hwy 1. East of Hwy 1 where moderate destabilization is in progress, deep-layer shear will remain weak (<= 20 kt), as will DCAPE (< 750 J/kg), with PWAT values AOA 2.00". With the above in mind, expect little severe weather threat today aside from the possibility of a brief/isolated wet downburst along/east of the I-95 corridor in association with robust updrafts (50+ KFT echo tops) capable of lofting 30+ dBZ precip cores above 40 KFT. In this type of environment (i.e. unorganized and short-lived updrafts), any deep convection has the potential to produce a brief downburst with 30-50 mph wind gusts. Given that numerous short-lived updrafts may briefly achieve 50 KFT echo tops, lead time is typically no greater than 5-10 mins, and that the temporal/spatial magnitude of an associated downburst is small, warning issuance in such a scenario is all-too-often counter productive. -Vincent && .SHORT TERM /Sunday and Sunday Night/... As of 145 PM Saturday... The primary belt of westerlies will lift north of the region on Sunday as the broad trough over the TN/OH valley this afternoon lifts NE into New England. As a result, any small amplitude waves tracking east along the southern fringe of the westerlies will generally remain north of the region, though guidance suggests a weak shear axis may stall over eastern/coastal NC, on the E/NE periphery of a developing upper level ridge over the Deep South and lower Midwest. As a result, expect scattered diurnal convection to occur primarily along/east of the I-95 corridor, with chances diminishing several hours after sunset (by midnight). Expect highs in the upper 80s to 90F, lows in the lower 70s. -Vincent && .LONG TERM /Monday through Saturday/... As of 203 PM Saturday... After the late weekend frontal passage, the frontal zone will be along the coast with perhaps a lingering chance of a shower across the south early Monday. We languish in an unsettled weak trof zone beneath the westerlies with weak forcing but abundant moisture and instability leading to slightly better than climatological (30-40%) diurnal PoPs. Highs should reach lower 90s as low level flow remains predominantly southwest with persistent 1440m thicknesses. Our chance for stronger, more widespread convection will be on the uptick from late Tuesday morning into Tuesday night as strong ridging in the midwest amplifies and deepens the downstream trof over the east coast. A stronger front will follow the deepening trof south to greatly enhance low level shear concurrent with diurnal instability and should result in well-organized and potentially severe convection. Highs will again reach the lower 90s with some lower readings possible in areas hindered by morning cloud or shower coverage. Post-fropa, we're looking at drying in the ensuing northwest flow with diminished chances for precip Wednesday into the early weekend. Of course, northwest flow brings its own uncertainty due to the proclivity for downstream convection in the Midwest or Ohio Valley to wander through, so will keep near climatological diurnal PoPs each day. Slow modification of the airmass over the area will result in a gradual warming trend, from climatological 88-92 on Wednesday and Thursday to perhaps mid 90s by Saturday. && .AVIATION /18Z Saturday through Wednesday/... As of 145 PM Saturday... 24-hr TAF Period: MVFR ceilings and scattered convection will be possible at all terminals through this evening. VFR conditions are expected after midnight, though sub-VFR stratus and/or fog may develop prior to sunrise. Any fog/stratus is expected to lift by 12- 14Z Sunday, with VFR conditions otherwise prevailing until mid/late afternoon when scattered convection will once again be possible at all terminals, particularly RDU/FAY/RWI. Looking ahead: A similar pattern characterized by above normal chances for convection will persist through early/mid next week as westerly flow aloft evolves into NW flow aloft. -Vincent && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Vincent NEAR TERM...Vincent SHORT TERM...Vincent LONG TERM...mlm AVIATION...Vincent
Hazardous weather outlook, Jul 16, 3:47 AM EDT, 14 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 347 AM EDT SAT JUL 16 2016 NCZ007>011-021>028-038>043-073>078-083>086-088-089-170800- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 347 AM EDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE FROM DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG STORMS ARE EXPECTED TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 16, 5:19 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
519 PM EDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 3 SE CLAYTON 35.62N 78.42W
07/16/2016 JOHNSTON NC 911 CALL CENTER
TREE DOWN ON PONY FARM ROAD NEAR HIGHWAY 70.
&&
KRDSpecial weather statement, Jul 16, 5:22 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 522 PM EDT SAT JUL 16 2016 NCZ021-022-162200- GUILFORD NC-FORSYTH NC- 522 PM EDT SAT JUL 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHWESTERN GUILFORD AND NORTHEASTERN FORSYTH COUNTIES UNTIL 600 PM EDT... AT 522 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KERNERSVILLE...OR 9 MILES SOUTHEAST OF WALNUT COVE...MOVING NORTHEAST AT 5 MPH. WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KERNERSVILLE...SUMMERFIELD...STOKESDALE...WALKERTOWN...BELEWS LAKE... BELEWS CREEK...COLFAX AND HAW RIVER STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS 40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. VERY HEAVY RAIN CAN BE EXPECTED DUE TO THE SLOW MOVEMENT OF THIS STORM. PROLONGED HEAVY RAIN WILL RESULT IN PONDING OF WATER ON ROADWAYS...STANDING WATER IN LOW LYING AREAS...AND MINOR FLOODING OF CREEKS AND STREAMS. DRIVERS ARE URGED TO SLOW DOWN AND USE EXTRA CAUTION TO AVOID HYDROPLANING. CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3626 8008 3624 7976 3609 8004 3617 8018 TIME...MOT...LOC 2122Z 226DEG 5KT 3617 8007 77
Special weather statement, Jul 16, 5:50 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 550 PM EDT SAT JUL 16 2016 NCZ022-162245- GUILFORD NC- 550 PM EDT SAT JUL 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF CENTRAL GUILFORD COUNTY UNTIL 645 PM EDT... AT 550 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GREENSBORO...MOVING EAST AT 10 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GREENSBORO...MCLEANSVILLE...GIBSONVILLE...LAKE GUILFORD MACKINTOSH MARINA AND FOREST OAKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS 50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE EXTRA CAUTION TO AVOID HYDROPLANING. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3598 7989 3610 7993 3624 7957 3600 7955 TIME...MOT...LOC 2150Z 254DEG 9KT 3605 7982 77
Special weather statement, Jul 16, 5:56 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
556 PM EDT SAT JUL 16 2016
NCZ038-039-073-074-083-162315-
RANDOLPH NC-DAVIDSON NC-ANSON NC-STANLY NC-MONTGOMERY NC-
556 PM EDT SAT JUL 16 2016
...STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
DAVIDSON...ANSON...STANLY... WESTERN MONTGOMERY AND
SOUTHWEST RANDLOPH COUNTIES BETWEEN 600 PM AND 730 PM EDT...
AT 552 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
APPROACHING FROM THE WEST. THESE STORMS WILL CROSS THE YADKIN RIVER
AND MOVE OVER AREAS FROM HIGH ROCK TO ALBEMARLE TO WADESBORO
SHORTLY. THESE STORMS WERE MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE ALONG WITH FREQUENT
LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
HIGH ROCK... HIGH POINT...LEXINGTON...ALBEMARLE...WADESBORO...TROY...
BADIN LAKE...THOMASVILLE...ANSONVILLE...LINWOOD AND PLYLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE.
BOATERS SHOULD SEEK SHELTER IMMEDIATELY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3550 8030 3551 8018 3572 8033 3572 8038
3603 8015 3603 8014 3601 8004 3592 8004
3591 7991 3516 7990 3514 8007 3514 8008
3509 8002 3512 7995 3510 7991 3481 7992
3481 8032 3519 8028 3517 8035 3518 8051
TIME...MOT...LOC 2152Z 263DEG 29KT 3539 8057
PWBLocal storm report, Jul 16, 5:58 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
558 PM EDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 2 ESE SHARPSBURG 35.86N 77.80W
07/16/2016 EDGECOMBE NC 911 CALL CENTER
BRIDGE UNDER WATER ON FLOOD'S STORE ROAD
NEAR CHARLIE ROAD.
&&
KRDLocal storm report, Jul 16, 6:00 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
600 PM EDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 1 E TARBORO 35.91N 77.54W
07/16/2016 EDGECOMBE NC 911 CALL CENTER
MULTIPLE ROADS CLOSED DUE TO HIGH WATER
ACROSS EDGECOMBE COUNTY.
&&
KRDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 1:50 AM EDT | Areal Flood Advisory | RAH | Forsyth | 115 min |
| Jul 16, 3:41 PM EDT | Special Weather Statement | RAH | Edgecombe | 49 min |
| Jul 16, 4:03 PM EDT | Areal Flood Advisory | RAH | Edgecombe | 3 hr |
| Jul 16, 4:20 PM EDT | Flash Flood Warning | RAH | Edgecombe, Nash, Wilson | 3 hr |
| Jul 16, 4:25 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 51 min |
| Jul 16, 4:33 PM EDT | Special Weather Statement | RAH | Edgecombe | 42 min |
| Jul 16, 5:03 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Nash, Wilson | 57 min |
| Jul 16, 5:18 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 57 min |
| Jul 16, 5:22 PM EDT | Special Weather Statement | RAH | Guilford | 38 min |
| Jul 16, 5:50 PM EDT | Special Weather Statement | RAH | Guilford | 55 min |
| Jul 16, 5:56 PM EDT | Special Weather Statement | RAH | Anson, Davidson, Montgomery, Stanly | 79 min |
| Jul 16, 6:00 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash | 30 min |
| Jul 16, 6:11 PM EDT | Areal Flood Advisory | RAH | Guilford | 3 hr |
| Jul 16, 6:37 PM EDT | Special Weather Statement | RAH | Person | 53 min |
| Jul 16, 6:40 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Richmond, Stanly | 65 min |
| Jul 16, 6:41 PM EDT | Flash Flood Warning | RAH | Guilford | 3 hr |
| Jul 16, 6:59 PM EDT | Flash Flood Warning | RAH | Edgecombe, Nash, Wilson | 6 hr |
| Jul 16, 7:13 PM EDT | Special Weather Statement | RAH | Wake | 62 min |
| Jul 16, 7:14 PM EDT | Flash Flood Warning | RAH | Wake | 3 hr |
| Jul 16, 7:21 PM EDT | Areal Flood Advisory | RAH | Durham, Granville, Orange, Person | 3 hr |
| Jul 16, 7:45 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland | 60 min |
| Jul 16, 7:55 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance, Warren | 65 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.